# SDR RAIA00801022

- Difficulty date: January 19, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145313
- Aircraft time: 19,772 hours, 14,215 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 14521325407
- Part serial: 145308
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5576 - GSO - EMERGENCY LIGHTS NOT ARMED MESSAGE ON THE EICAS FOLLOWED BY AN EMERGENCY ABNORMAL MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE ELECTRICAL CONTROL PANEL.  OPS CHECKED GOOD.
